On interpolation in Lp-spacesReport as inadecuate

On interpolation in Lp-spaces - Download this document for free, or read online. Document in PDF available to download.

Department of Mathematics, Samarkand State University.Maligranda, Lech Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-9584-4083 2003 (Russian)In: Mathematical notes of the Academy of Sciences of the USSR, ISSN 0001-4346, E-ISSN 1573-8876, Vol. 74, no 5, 782-786 p.Article in journal (Refereed) Published

Place, publisher, year, edition, pages: 2003. Vol. 74, no 5, 782-786 p.

Research subject: Mathematics

Identifiers: URN: urn:nbn:se:ltu:diva-2724Local ID: 067b71e0-0713-11de-bf94-000ea68e967bOAI: oai:DiVA.org:ltu-2724DiVA: diva2:975577

Note: Validerad; 2003; Bibliografisk uppgift: translation in Math. Notes 74 (2003), no. 5-6, 734--739; 20090302 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-01-18Bibliographically approved

Author: Astashkin, S.

Source: http://ltu.diva-portal.org/

Related documents